# SDR ASAA2021110836562

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 20,796 hours, 6,590 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276050
- Condition: Faulted
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FAULT LIGHT ILLUMINATES AND ENGINE 2 FIRE HANDLE DOES NOT ILLUMINATE DURING OVHT INOP FIRE TEST. ( LOOP B FAULT ). GROUNDED - YES. REMOVED & REPLACED MW0326 HARNESS. OPS CK GOOD. REF B737-900 AMM 26-11-02.
